Jump to content

Withdrawal/taper 7 months in


[Ka...]

Recommended Posts

Hello,

I was prescribed 3mg of Klonopin every day for years. I have currently been tapering off since September, and am currently on an eighth of a tablet. Doesn’t sound like much, but every time I go down a quarter of a tablet, I panic! I just had a nervous breakdown on Easter because I’ve been so manic feeling panicky anxious high strung all day every day. I’m almost completely off (I would like to get pregnant this is why I have to get off) but this has been a compete nightmare. I came on this to look at other peoples stories and looking for encouragement. I just bawled my eyes out to my husband because I feel so overwhelmed by all this. I slept for two days because I could not “handle” the every day of life, because I made it so stressful. I got off klonopin before 6 years ago when I was pregnant with my first, and I had a hard time, but this time is way worse and way different and I want off for good. Unfortunately when I was pregnant last time, I did take klonopin here and there because I panicked all the time. I do NOT want to do that again. On top of it I had covid twice and it inflamed my lungs and I have trouble with my breathing and am on steroids long term. I was told to expect my breathing issues to be long term so feeling out of breath every day, not being able to exercise, on top of the withdrawal from klonopin is just too much. Definitely at rock bottom and know that’s why I had a nervous breakdown. When does it get better?! Having so much trouble seeing beyond this, it’s been horrifying this whole experience.

Link to comment
Share on other sites

Hello Kacey123, welcome to BenzoBuddies,

 

Your story is heartbreaking, I'm so sorry to hear how much you've been suffering and thank you for including the information about your past use and cessation, this is a vital piece of information.  Its quite common to experience worse different and worse symptoms each time you go off the drug, its a theory called kindling and it appears to be true in your case so I'm happy to hear you don't want to take the drug again.  Here are two definitions. 

 

Kindling - The Alliance for Benzodiazepine Best Practices

https://benzoreform.org/kindling/

 

Kindling - Benzodiazepine Information Coalition

https://www.benzoinfo.com/kindling/

 

You've done a great job of reducing your dose but your body appears to be telling you to slow down, we suggest a symptom based taper in order to stay functional.  You say you're at an eight of a tablet, what size are your pills?

 

We can't say when you'll begin to feel better, once you're off the drug there is still healing to be done so this is likely to last awhile, I'm so sorry.

 

I'll provide some links to help you navigate the forum but please let us know how we can help you, we understand how miserable you are.

 

Pamster

 

The Ashton Manual

 

Planning Your Withdrawal (Taper)

 

Withdrawal Support (during your taper)

 

 

Link to comment
Share on other sites

Thank you so much for understanding. I desperately wanted to find stories of others’ experiences because I felt so alone. I ended up going back up to a quarter of a tablet because I was in so much distress. I went to the hospital because my heart wouldn’t stop pounding and they didn’t find anything concerning, just said they thought it was stress related. My therapist said she’s had patients that just shave a little bit off the tablet to slowly taper off so your body doesn’t feel it as much has anyone else done that? I was going off by quarters , then went to an eighth and I have been absolutely miserable. I never knew how hard this was and I completely feel for everyone here
Link to comment
Share on other sites

×
×
  • Create New...